# SDR DALA2024032703860

- Difficulty date: March 24, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 60,860 hours, 27,198 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: R2 Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 2R SLIDE ARMED LIGHT INOP. CORRECTIVE ACTION: RELAMPED SLIDE ARM LIGHT 2L DOOR PER B757 AMM 33-51. REPLACED CAP ASSY PER B757 AMM 33-51. OP CHCK GOOD. (5548150)
